# SDR CAL960507

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - FLOOR BEAM AT STA 986 AT RBL 65 AND LAV SUPPORT CHANNEL CORRODED.  REMOVED FLOOR BEAM CAP.  FABRICATED NEW CAP AND INSTALLED PER B737 SRM 51-10-2, SRM 51-30-2, AND BOEING DWG 65-61381.  REMOVED PARTITION SUPPORT AND REPLACED WITH NEW PART PER B737 SRM 51-10-2 AND SRM 51-30-2.  (X)
